×

On scalar and vector \(\ell \)-stable functions. (English) Zbl 1205.26007

Summary: The notion of a scalar function that is \(\ell \)-stable at a point is introduced in [D. Bednařík and K. Pastor, Math. Program. Ser. A 113, No. 2 (A), 283–298 (2008; Zbl 1211.90276)]. In the present paper a characterization of the \(\ell \)-stable functions is obtained. Further, the notion of an \(\ell\)-stable function is generalized from scalar to vector functions. In an application, optimality conditions for constrained vector problems with \(\ell\)-stable data are established.

MSC:

26A16 Lipschitz (Hölder) classes
90C29 Multi-objective and goal programming
90C46 Optimality conditions and duality in mathematical programming
49J52 Nonsmooth analysis

Citations:

Zbl 1211.90276
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bednařík, D.; Pastor, K., On second-order conditions in unconstrained optimization, Math. program. ser. A, 113, 283-298, (2008) · Zbl 1211.90276
[2] Hiriart-Urruty, J.-B.; Strodiot, J.-J.; Nguen, V.Hien, Generalized Hessian matrix and second order optimality conditions for problems with \(C^{1, 1}\) data, Appl. math. optim., 11, 169-180, (1984)
[3] Georgiev, P.G.; Zlateva, N., Second-order subdifferentials of \(C^{1, 1}\) functions and optimality conditions, Set-valued anal., 4, 2, 101-117, (1996) · Zbl 0864.49012
[4] Klatte, D.; Tammer, K., On the second order sufficient conditions to perturbed \(C^{1, 1}\) optimization problems, Optimization, 19, 169-180, (1988) · Zbl 0647.49014
[5] Yang, X.Q.; Jeyakumar, V., Generalized second-order directional derivatives and optimization with \(C^{1, 1}\) functions, Optimization, 26, 165-185, (1992) · Zbl 0814.49012
[6] Yang, X.Q., Second-order conditions in \(C^{1, 1}\) optimization with applications, Numer. funct. anal. optim., 14, 621-632, (1993) · Zbl 0804.90114
[7] Guerraggio, A.; Luc, D.T., Optimality conditions for \(C^{1, 1}\) vector optimization problems, J. optim. theory appl., 109, 3, 615-629, (2001) · Zbl 1038.49027
[8] Guerraggio, A.; Luc, D.T., Optimality conditions for \(C^{1, 1}\) constrained multiobjective problems, J. optim. theory appl., 116, 1, 117-129, (2003) · Zbl 1030.90115
[9] Liu, L., The second-order conditions of nondominated solutions for \(C^{1, 1}\) generalized multiobjective mathematical programming, J. syst. sci. math. sci., 4, 2, 128-138, (1991) · Zbl 0734.90078
[10] Liu, L.; Křířek, M., The second-order optimality conditions for nonlinear mathematical programming with \(C^{1, 1}\) data, Appl. math., 42, 311-320, (1997) · Zbl 0903.90152
[11] Liu, L.; Neittaanmäki, P.; Křířek, M., Second-order optimality conditions for nondominated solutions of multiobjective programming with \(C^{1, 1}\) data, Appl. math., 45, 381-397, (2000) · Zbl 0995.90085
[12] Ginchev, I.; Guerraggio, A.; Rocca, M., From scalar to vector optimization, Appl. math., 51, 5-36, (2006) · Zbl 1164.90399
[13] Ben-Tal, A.; Zowe, J., Necessary and sufficient optimality conditions for a class of nonsmooth minimization problems, Math. program., 24, 70-91, (1982) · Zbl 0488.90059
[14] Cominetti, R.; Correa, R., A generalized second-order derivative in nonsmooth optimization, SIAM J. control optim., 28, 789-809, (1990) · Zbl 0714.49020
[15] Bednařík, D.; Pastor, K., Elimination of strict convergence in optimization, SIAM J. control optim., 43, 1063-1077, (2004) · Zbl 1089.49023
[16] Bednařík, D.; Pastor, K., \(\ell\)-stable functions are continuous, Nonlinear anal., 70, 2317-2324, (2009) · Zbl 1158.49022
[17] Bednařík, D.; Pastor, K., Differentiability properties of functions that are \(\ell\)-stable at a point, Nonlinear anal., 69, 3128-3135, (2008) · Zbl 1146.49017
[18] Bednařík, D.; Pastor, K., Fréchet approach in second-order optimization, Appl. math. lett., 22, 960-967, (2009) · Zbl 1162.49018
[19] Ginchev, I.; Guerraggio, A.; Rocca, M., Second-order conditions in \(C^{1, 1}\) constrained vector optimization, Math. program. ser. B, 104, 389-405, (2005) · Zbl 1102.90058
[20] J. Heinonen, Lectures on Lipschitz analysis, Report, University of Jyväskylä Department of Mathematics and Statistics, 100, University of Jyväskylä, Jyväskylä, 2005. · Zbl 1086.30003
[21] Diewert, W.E., Alternative characterization of six kind of quasiconvexity, (), 51-93
[22] Bruckner, A.M.; Bruckner, J.B.; Thompson, B.S., Real analysis, (1997), Prentice Hall · Zbl 0872.26001
[23] Aubin, J.-P.; Frankowska, H., Set-valued analysis, (1990), Birkhäuser Boston
[24] Ginchev, I.; Hoffmann, A., Approximation of set-valued functions by single-valued one, Discuss. math. differ. incl. control optim., 22, 33-66, (2002) · Zbl 1039.90051
[25] Hiriart-Urruty, J.-B., New concepts in nondifferentiable programming. analyse non convexe, Bull. soc. math. France, 60, 57-85, (1979) · Zbl 0469.90071
[26] Krantz, S.G.; Parks, H.R., The implicit function theorem. history, theory, and applications, (2002), Birkhäuser Boston, MA · Zbl 1012.58003
[27] Ginchev, I.; Guerraggio, A.; Rocca, M., First-order conditions for \(C^{0, 1}\) constrained vector optimization, (), 427-450 · Zbl 1148.90011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.